A 39-year-old female asked:
Have had sores in ears, very painful & sometimes bleeding. er doc put me on cipro (ciprofloxacin) and ear drops. left is better but right ear is worse & has 2 sores?
2 doctor answers • 3 doctors weighed in
Dr. Gregory Hinesanswered
Family Medicine 26 years experience
ENT: You need to see an ears-nose-throat specialist if the Cipro (ciprofloxacin) and ear drops are not clearing up the infection.
5.2k viewsReviewed >2 years ago
Dr. Darrell Herringtonanswered
Family Medicine 36 years experience
See your doctor: This eruption may need to be debrided, cultured, or biopsies. Further evaluation is needed.
5.2k viewsAnswered >2 years ago
Last updated Jun 24, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.